VOL. 24 · NO. 2 | April, 1972
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 24 (2), (April, 1972)
No abstract available
Articles
Akira SAKAI
J. Math. Soc. Japan 24 (2), 189-197, (April, 1972) DOI: 10.2969/jmsj/02420189
KEYWORDS: 30A52
No abstract available
K. F. CLANCEY, C. R. PUTNAM
J. Math. Soc. Japan 24 (2), 198-203, (April, 1972) DOI: 10.2969/jmsj/02420198
KEYWORDS: 47A25
No abstract available
Shukichi TANNO
J. Math. Soc. Japan 24 (2), 204-212, (April, 1972) DOI: 10.2969/jmsj/02420204
KEYWORDS: 53C20
No abstract available
Takesi WATANABE
J. Math. Soc. Japan 24 (2), 213-231, (April, 1972) DOI: 10.2969/jmsj/02420213
KEYWORDS: 60J35, 60J45
No abstract available
par Masahiko SAITO
J. Math. Soc. Japan 24 (2), 232-251, (April, 1972) DOI: 10.2969/jmsj/02420232
KEYWORDS: 22E45, 43A10
No abstract available
Eiichi BANNAI
J. Math. Soc. Japan 24 (2), 252-254, (April, 1972) DOI: 10.2969/jmsj/02420252
KEYWORDS: 20B10
No abstract available
Fuichi UCHIDA
J. Math. Soc. Japan 24 (2), 255-267, (April, 1972) DOI: 10.2969/jmsj/02420255
KEYWORDS: 57D75
No abstract available
Yasuo MORITA
J. Math. Soc. Japan 24 (2), 268-274, (April, 1972) DOI: 10.2969/jmsj/02420268
KEYWORDS: 10F35
No abstract available
Mamoru NUNOKAWA
J. Math. Soc. Japan 24 (2), 275-278, (April, 1972) DOI: 10.2969/jmsj/02420275
KEYWORDS: 30A32
No abstract available
Yukio MATSUMOTO
J. Math. Soc. Japan 24 (2), 279-284, (April, 1972) DOI: 10.2969/jmsj/02420279
KEYWORDS: 57C15, 55G35
No abstract available
Teturo KAMAE
J. Math. Soc. Japan 24 (2), 285-306, (April, 1972) DOI: 10.2969/jmsj/02420285
KEYWORDS: 54H20‎
No abstract available
Koji KATAYAMA
J. Math. Soc. Japan 24 (2), 307-332, (April, 1972) DOI: 10.2969/jmsj/02420307
KEYWORDS: 10H10
No abstract available
Hiroshi SAITO
J. Math. Soc. Japan 24 (2), 333-340, (April, 1972) DOI: 10.2969/jmsj/02420333
KEYWORDS: 10D15
No abstract available
Ken-ichi MIYAZAKI
J. Math. Soc. Japan 24 (2), 341-354, (April, 1972) DOI: 10.2969/jmsj/02420341
KEYWORDS: 47B10
No abstract available
Back to Top